# SDR FDEA201605051469

- Difficulty date: May 5, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 24,833 hours, 13,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048200400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL 241 PF CRACKED AT TWO PLACES, UPPER &   LOWER SURFACES.  ALSO MISSING TEFLON STRIP.  FABRICATED FLOOR PANEL 241 PF ON T16 1204944 IAW SRZ 25-005.  CLASSIFIED CAT A MAJOR REPAIR.
